# SDR ASAA2013102296294

- Difficulty date: October 22, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,313 hours, 9,527 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Part number: 141A372212
- Condition: Bent
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR 114AR FWD MATING SURFACE BENT ACCOMPLISHED HFEC ON MATING SURFACE IAW NDT MANUAL 51-00-00, PAR 23, PT 6 NO CRACK INDICATIONS NOTED T8257B. PERFORMED DETAILED VISUAL INSP IAW REO G16840 NO DAMAGE NOTED.  REFORMED MATING SURFACE IAW REO G16840.  PERFORMED HFEC ON MATING SURFACE IAW NDT MANUAL 51-00-00, PROC 23, PT 6 IAW REO G16840.  NO CRACK INDICATIONS NOTED AT THIS TIME T8257A.  MADE SURFACE ROUGHNESS 63 MICRO INCHES RA IAW REO G16840. PRIMED SURFACE AS REQUIRED IAW AMM 51-21-72 AND ASA EA NUMBER 800-53EA-11497.
